# SDR FDEA202301160110

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 69,076 hours, 17,786 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 EACH FASTENER HOLES NUMBER 10 AND NUMBER 15 FOUND CRACK INDICATION DURING HIGH   FREQUENCY EDDY CURRENT OPEN - HOLE INSPECTION AT RIGHT HAND WING LOWER SKIN   ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6. 02 EACH CRACKED FASTENER HOLES NUMBER 10 AND NUMBER 15 AT RIGHT HAND WING LOWER   SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6   REPAIRED AS PER SRM 57-20-02-2R REPAIR 5 FIGURE 201. INITIAL INSPECTION TO BE CARRIED   OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 2000   FLIGHT CYCLES BY ULTRASONIC AND HIGH FREQUENCY EDDY CURRENT INSPECTION AS PER   SRM 57-20-02-2R FIGURE 202 REPAIR 5 TABLE 201 REQUIREMENTS. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.  OSD: 1/16/2023
